| Model Number |
24700 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
02/25/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Age at time of event: 18 years or older.
Event or Problem Description
It was reported that balloon rupture occurred.The 80% stenosed target lesion was located in an anastomosis forearm shunt in the moderately tortuous and moderately calcified cephalic vein.A 4.0mmx20mmx80cm sterling balloon catheter was advanced for dilation; however, upon inflation the balloon ruptured.The procedure was completed with another of the same device.No patient complications were reported.